A Simultaneous Equation Approach to Financial Planning: Reply
James M Warren and
John P Shelton
Journal of Finance, 1973, vol. 28, issue 4, 1039-42
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-1082%2819730 ... O%3B2-L&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:28:y:1973:i:4:p:1039-42
Ordering information: This journal article can be ordered from
Access Statistics for this article
More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().